Advertisement

Reactions Weekly

, Volume 1778, Issue 1, pp 318–318 | Cite as

Multiple drugs

Stevens-Johnson syndrome: case report
Case report
  • 1 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A woman in her 80s developed Stevens-Johnson syndrome (SJS) during treatment with osimertinib, betahistine, bezafibrate and menatetrenone [not all routes, dosages and indications stated].

The woman with non-small cell lung cancer, was initiated on treatment with osimertinib [Tagrisso; osimertinib mesilate] tablet 80 mg/day. On day 32 after the initiation of treatment, she presented with a rash around the fingernails. On day 42, skin eruption with itching were observed on the face and neck. The eruption extended from the body trunk to the thigh.

On day 45, the woman received the last dose of osimertinib. A histological examination was performed, with an incisional biopsy one day after drug discontinuation, was consistent with toxicoderma. She was treated with chlorhexidine and...

Reference

  1. Pharmaceuticals and Medical Devices Safety Information. Osimertinib mesilate Pharmaceuticals and Medical Devices Safety Information 367: 25-30, Oct 2019. Available from: URL: http://www.pmda.go.jp/files/000231990.pdf - Japan

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations